# SDR AU981631

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: C6680501108
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL GAUGES STARTED TO ONLY READ TO 550 POUNDS PER SIDE AND WOULD GO FULL SCALE ANY HIGHER.  CENTER OUTBOARD FUEL TRANSMITTERS REMOVED BOTH SIDES AND FOUND TO HAVE BROKEN WIRES IN UNIT AT EXACTLY THE SAME POSITIONS.
